# SDR UALA2011103105901

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 48,867 hours, 19,536 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXY MASK TEST AND RESET SLIDING SWITCH WILL NOT RESET CAPTAIN'S OXYGEN MASK.  REPLACED CAPTAINS O2 BOX.  CHECKS OKAY.
